I’m pretty sure that the Humira injections are causing me to get acne. I have break out normally around the time I’m going to get the mensies but I’ve had this breakout for a while. And I’ve had pretty decent skin for the last few years. I should probably look into getting a clay mask and I really should wash my face more.
And acne isn’t even listed as a side effect for Humira. Ah well, it could always be worse.
Interesting. I think I’ve had fewer break outs while on Humira… but that could be other factors too.
Yeah, it’s weird. Especially since it’s not listed as a side effect. I’ve only been on it for a month so I’ll have to wait and see if it keeps happening.
For the past year I’ve had less acne on Humira but my acne has been bad this summer. I think it’s the heat and humidity as everything else is the same. 🙁 Very frustrating though to still get break outs at my age. 🙁
It’s been super hot here in Oregon this summer. So I’m sure that doesn’t help. I’m sure it is frustrating 🙁 It’s not something you want to have to worry about after you’re out of high school!
I have actually experienced acne with a lot of these types of medications I’ve been on and it drives me crazy. Some worse than others. I finally asked my doctor’s nurse and she said that it’s more of a folliculitis rather than acne and a lot of people on these experience it. I use an antibacterial soap on my face, back, and chest and my Derm prescribed me an antibiotic cream specifically for folliculitis. It definitely quiets it down a little! Hope this helped!
Thank you! I’ll be looking into that 🙂